Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 1, Pages 7–20 (Mi mz6551)  

This article is cited in 14 scientific papers (total in 14 papers)

Quasivarieties of unars

V. K. Kartashov


Full text: PDF file (1183 kB)

English version:
Mathematical Notes, 1980, 27:1, 5–12

Bibliographic databases:

UDC: 519.4
Received: 01.06.1978

Citation: V. K. Kartashov, “Quasivarieties of unars”, Mat. Zametki, 27:1 (1980), 7–20; Math. Notes, 27:1 (1980), 5–12

Citation in format AMSBIB
\Bibitem{Kar80}
\by V.~K.~Kartashov
\paper Quasivarieties of unars
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 1
\pages 7--20
\mathnet{http://mi.mathnet.ru/mz6551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562473}
\zmath{https://zbmath.org/?q=an:0446.08007|0429.08004}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 1
\pages 5--12
\crossref{https://doi.org/10.1007/BF01149807}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800002}


Linking options:
  • http://mi.mathnet.ru/eng/mz6551
  • http://mi.mathnet.ru/eng/mz/v27/i1/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Kartashov, “On the finite axiomatizability of varieties of commutative unary algebras”, J. Math. Sci., 164:1 (2010), 56–59  mathnet  crossref  mathscinet
    2. V. L. Usol'tsev, “Free algebras of a unary variety with Mal'tsev's operation that satisfies the Pixley conditions”, Russian Math. (Iz. VUZ), 53:4 (2009), 34–39  mathnet  crossref  mathscinet
    3. A. V. Kartashova, “Antivarieties of unars”, Algebra and Logic, 50:4 (2011), 357–364  mathnet  crossref  mathscinet  zmath  isi
    4. V. K. Kartashov, “O nekotorykh rezultatakh i nereshennykh zadachakh teorii unarnykh algebr”, Chebyshevskii sb., 12:2 (2011), 18–26  mathnet  mathscinet
    5. A. L. Rasstrigin, “Formatsii konechnykh unarov”, Chebyshevskii sb., 12:2 (2011), 102–109  mathnet  mathscinet
    6. V. L. Usoltsev, “Svobodnye algebry mnogoobraziya unarov s maltsevskoi operatsiei $p$, zadannogo tozhdestvom $p(x,y,x)=y$”, Chebyshevskii sb., 12:2 (2011), 127–134  mathnet  mathscinet
    7. S. V. Syrovatskaya, “O polugruppakh endomorfizmov svyaznykh unarov s odnoelementnym tsiklom”, Chebyshevskii sb., 14:4 (2013), 188–195  mathnet
    8. A. L. Rasstrigin, “O nasledstvennosti formatsii unarov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 108–113  mathnet  crossref
    9. A. L. Rasstrigin, “O nasyschennykh formatsiyakh konechnykh unarov”, Chebyshevskii sb., 15:2 (2014), 66–72  mathnet
    10. A. O. Basheeva, A. V. Yakovlev, “Ob $\omega$-nezavisimykh bazisakh kvazitozhdestv”, Sib. elektron. matem. izv., 14 (2017), 838–847  mathnet  crossref
    11. A. V. Kravchenko, A. M. Nurakunov, M. V. Schwidefsky, “On quasi-equational bases for differential groupoids and unary algebras”, Sib. elektron. matem. izv., 14 (2017), 1330–1337  mathnet  crossref
    12. A. I. Budkin, “Ob $\omega $-nezavisimosti kvazimnogoobrazii nilpotentnykh grupp”, Sib. elektron. matem. izv., 16 (2019), 516–522  mathnet  crossref
    13. A. I. Budkin, “$\omega$-Independent bases for quasivarieites of torsion-free groups”, Algebra and Logic, 58:3 (2019), 214–223  mathnet  crossref  crossref  isi
    14. Kartashov V.K., Kartashova A.V., “Remarks on Nq-Critical Commutative Unary Algebras”, Lobachevskii J. Math., 41:2, SI (2020), 204–206  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:246
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021